Advanced search
Add to list

Embedding distributions in algebras of generalized functions with singularities

Hans Vernaeve (UGent)
(2003) MONATSHEFTE FUR MATHEMATIK. 138(4). p.307-318
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Vernaeve, Hans. “Embedding Distributions in Algebras of Generalized Functions with Singularities.” MONATSHEFTE FUR MATHEMATIK 138.4 (2003): 307–318. Print.
APA
Vernaeve, H. (2003). Embedding distributions in algebras of generalized functions with singularities. MONATSHEFTE FUR MATHEMATIK, 138(4), 307–318.
Chicago author-date
Vernaeve, Hans. 2003. “Embedding Distributions in Algebras of Generalized Functions with Singularities.” Monatshefte Fur Mathematik 138 (4): 307–318.
Chicago author-date (all authors)
Vernaeve, Hans. 2003. “Embedding Distributions in Algebras of Generalized Functions with Singularities.” Monatshefte Fur Mathematik 138 (4): 307–318.
Vancouver
1.
Vernaeve H. Embedding distributions in algebras of generalized functions with singularities. MONATSHEFTE FUR MATHEMATIK. 2003;138(4):307–18.
IEEE
[1]
H. Vernaeve, “Embedding distributions in algebras of generalized functions with singularities,” MONATSHEFTE FUR MATHEMATIK, vol. 138, no. 4, pp. 307–318, 2003.
@article{415467,
  author       = {{Vernaeve, Hans}},
  issn         = {{0026-9255}},
  journal      = {{MONATSHEFTE FUR MATHEMATIK}},
  language     = {{eng}},
  number       = {{4}},
  pages        = {{307--318}},
  title        = {{Embedding distributions in algebras of generalized functions with singularities}},
  volume       = {{138}},
  year         = {{2003}},
}

Web of Science
Times cited: